MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 7; PROSTH, KNEE, PATELLOFEMORTIBIAL, SEMICONSTRAINED, CMNTD

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 7; PROSTH, KNEE, PATELLOFEMORTIBIAL, SEMICONSTRAINED, CMNTD
Catalog Number 74022117
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 10/31/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee aspiration.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for investigation results.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 7
Common Device Name
PROSTH, KNEE, PATELLOFEMORTIBIAL, SEMICONSTRAINED, CMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6860423
Report Number1020279-2017-00736
Device Sequence Number13595864
Product Code JWH
UDI-Device Identifier00885556170014
UDI-Public00885556170014
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2023
Device Catalogue Number74022117
Device Lot Number13DM13433
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer08/21/2017
08/21/2017
Initial Report FDA Received Date09/12/2017
Supplement Report FDA Received Date09/28/2017
11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight53